# SDR SIMA20150116004

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 24,936 hours, 21,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT MARKING SIGN ABOVE FLIGHT ATTENDANT SEAT INOPERATIVE.  REPLACED EMER LIGHT DC & AC INVERTER 1, INSTALLED ON THE RT SIDE OF THE FUSELAGE, BETWEEN THE TCAS COMPUTER & THE COCKPIT WALL IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
